# SDR MWEA97474

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, STA 635 BTWN LONG 2 TO 30L ON FACE AND SHEAR TIPS FORMER CORRODED.  MAINT REPAIRED IAW SRM 51-30-2, 51-30-5.
